MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER
Catalog Number 5566
Medical Device Problem Codes Solder Joint Fracture (2324); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trapliner was not returned to vsi for evaluation.A manufacturing record review was completed and no related nonconformances were found, supporting the device met material, assembly and performance specifications.If the device returns a follow-up report will be submitted.
 
Event or Problem Description
As reported: the trapliner shaft broke during insertion in a cto case of the rca.Additional information received 17dec19 there was no resistance felt however, the vessel was calcified.The trapliner retrieved after insertion, it came out manually without difficulty.Patient outcome is reported as fine, with a successful fix of the rca.
 
Additional Manufacturer Narrative
Additional information received 15jan2020 was just informed that, unfortunately, the trapliner in question was accidentally disposed of by account.
 
Event or Problem Description

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key9512228
Report Number2134812-2019-00083
Device Sequence Number13552916
Product Code DQY
UDI-Device Identifier20841156102125
UDI-Public(01)20841156102125
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Catalogue Number5566
Device Lot Number661381
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight142